# SDR HALA2019053000264

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 40,267 hours, 6,576 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Condition: Torn
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 PACK OUTLET TEMP. IND. HAS AMBER XX. PACK COMPRESSOR OUTLET TEMP. IS 48C CS #2 IS 112C.  INSPECTED #1 PACK BAY AND FOUND TEMP CONTROL VALVE (521HH) BELLOW COMPLETELY TORN, REPLACED BELLOW PER AMM 21-52.  BITE OF TEMP CONTROL SHOWED FAULT FOR 541HH. REPLACED COMPRESSOR OUTLET TEMP SENSOR 541HH PER 21-53. OPS CHECK GOOD.
